# SDR AALA20072313

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 28 TO 30 INOPERATIVE. CLEANED CONTACTS ON BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 28 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
